| Catalog Number |
381423 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G.4.K201075; k251654 h.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that the needle did not retract.Used 22ga insyte autoguard iv catheter for piv [peripheral iv] insertion.After insert iv, tried to retract the needle but was not working.Customer response on (b)(6) 2026.The answers to your questions are below: 1.Date of event: (b)(6) 2026 2.No harm or injury to a patient or staff member.
Additional Manufacturer Narrative
Investigation summary: a device history record review was completed by our quality engineer team for provided material number 381423 and lot number 5265765.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.No sample movement was observed within 30 calendar days from the complaint open date.The investigation was concluded based on the information available to date.If samples are received later, the complaint may be reopened.Based on the investigation results, an exact cause for this incident could not be identified.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.
Event or Problem Description
No additional information.